MathSciNet Relay Station
MathSciNet bibliographic data
MR874676 (88f:35039) 35J05 (31B35)
Murata, Minoru Structure of positive solutions to $(-\Delta+V)u=0$ in ${\bf R}\sp n$. Duke Math. J. 53 (1986), no. 4, 869–943.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement